# SDR DALA1254290654

- Difficulty date: November 11, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 77,970 hours, 32,516 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Sta 266-660
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED LIGHTNING STRIKE DAMAGE AT BS 266 - 660. PERFORMED HFEC INSPECTION IAW SRM 53-00-01, REPAIR 6, FIG 201, P203, STEP 5B NO INDICATIONS. REPAIRED IAW SRM 53-00-01 REPAIR 6.
